RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2014, Volume 287, Pages 300–309 (Mi tm3589)  

On the law of large numbers for martingales

P. A. Yaskov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: Additional constraints are obtained under which sufficient conditions in the classical law of large numbers in a scheme of series for martingales are also necessary. The accuracy of the constraints obtained is demonstrated by examples.

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
This work was supported by the Russian Science Foundation, project no. 14-21-00162.


DOI: https://doi.org/10.1134/S0371968514040177

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2014, 287:1, 289–298

Bibliographic databases:

Document Type: Article
UDC: 519.214+519.216.8
Received in September 2014

Citation: P. A. Yaskov, “On the law of large numbers for martingales”, Stochastic calculus, martingales, and their applications, Collected papers. Dedicated to Academician Albert Nikolaevich Shiryaev on the occasion of his 80th birthday, Tr. Mat. Inst. Steklova, 287, MAIK Nauka/Interperiodica, Moscow, 2014, 300–309; Proc. Steklov Inst. Math., 287:1 (2014), 289–298

Citation in format AMSBIB
\Bibitem{Yas14}
\by P.~A.~Yaskov
\paper On the law of large numbers for martingales
\inbook Stochastic calculus, martingales, and their applications
\bookinfo Collected papers. Dedicated to Academician Albert Nikolaevich Shiryaev on the occasion of his 80th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2014
\vol 287
\pages 300--309
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3589}
\crossref{https://doi.org/10.1134/S0371968514040177}
\elib{http://elibrary.ru/item.asp?id=22682000}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 287
\issue 1
\pages 289--298
\crossref{https://doi.org/10.1134/S0081543814080173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000348379600017}
\elib{http://elibrary.ru/item.asp?id=24030842}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84921918607}


Linking options:
  • http://mi.mathnet.ru/eng/tm3589
  • http://mi.mathnet.ru/eng/tm/v287/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:79
    Full text:4
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019